# SDR JJBA20161118023

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 34,137 hours, 46,168 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PROP RISE IN TORQUE TO 1200 RPM THEN FLUCTUATING DOWN TO 750 RPM AND BACK TO 1200 RPM.  HPSOV CONNECTOR LOOSE AND SECURED IT.  INSPECTED AND CLEANED P/L SWITCH. PERFORMED ENG. RUNS. OPS CHECK GOOD.
